Highlights for acetaminophen-dextromethorphan-guaifenesin-phenylephrine
acetaminophen-dextromethorphan-guaifenesin-phenylephrine Side Effects
Side effects that you should report to your doctor or health care professional as soon as possible:\n-allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue\n-chest pain, tightness\n-dizziness, nervousness, or sleeplessness\n-fast, irregular heartbeat\n-trouble passing urine or change in the amount of urine\n-unusual bleeding or bruising\n-unusually weak or tired\n-yellowing of skin or eyes\n\nSide effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):\n-drowsiness\n-dry eyes, mouth\n-loss of appetite\n-stomach upset
acetaminophen-dextromethorphan-guaifenesin-phenylephrine May Interact with Other Medications
Do not take this medicine with any of the following medications:\n-cocaine\n-ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine\n-MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate\n-stimulant medicines like dextroamphetamine and others\n\nThis medicine may also interact with the following medications:\n-alcohol\n-atomoxetine\n-atropine\n-bretylium\n-digoxin\n-furazolidone\n-imatinib\n-isoniazid\n-linezolid\n-maprotiline\n-mecamylamine\n-midodrine\n-medicines for chest pain like isosorbide dinitrate, nitroglycerin\n-medicines for depression, anxiety, or psychotic disturbances\n-medicines for sleep during surgery\n-other medicines for cold, cough or allergy\n-other medicines with acetaminophen\n-procarbazine\n-St. John's Wort
How to Use acetaminophen-dextromethorphan-guaifenesin-phenylephrine
Take this medicine by mouth with a glass of water. Follow the directions on the prescription label. Do not cut, crush, or chew this medicine. Take your medicine at regular intervals. Do not take it more often than directed.\n\nTalk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years of age for selected conditions, precautions do apply.
They need to know if you have any of these conditions:\n\n -diabetes\n -heart disease\n -high blood pressure\n -if you often drink alcohol\n -liver disease\n -taken a MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate in last 14 days\n -thyroid disease\n -trouble passing urine\n -an unusual or allergic reaction to acetaminophen, dextromethorphan, guaifenesin, phenylephrine, other medicines, foods, dyes,or preservatives\n -pregnant or trying to get pregnant\n -breast-feeding
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse. Let your doctor know if you have pain, nasal congestion, or cough that gets worse or lasts for more than 7 days. Call your doctor if you have a sore throat that gets worse or lasts for more than 2 days. Or, if you have a sore throat with a fever, rash, headache, nausea, or vomiting, see your doctor.\n \nDo not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.\n \nIf you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.
Keep out of the reach of children.\n\nStore at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Throw away any unused medicine after the expiration date.
What does the pill look like?
acetaminophen-dextromethorphan-guaifenesin-phenylephrine, Walgreen Co, 10mg, 200mg, 325mg, 5mg
acetaminophen-dextromethorphan-guaifenesin-phenylephrine, CVS Pharmacy, Inc, 10mg, 200mg, 325mg, 5mg
acetaminophen-dextromethorphan-guaifenesin-phenylephrine, Rite Aid Corp, 10mg, 200mg, 325mg, 5mg
Last Updated: August 11, 2014